MathSciNet Relay Station
MathSciNet bibliographic data
MR2498351 (2010h:47071) 47G30 (35S05 47L80)
Gröchenig, Karlheinz; Rzeszotnik, Ziemowit Banach algebras of pseudodifferential operators and their almost diagonalization. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 7, 2279–2314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement